[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.166.22. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
June 1973

Multiple Cutaneous Squamous Cell Carcinomas During Immunosuppressive Therapy

Author Affiliations

Galveston, Tex

From the Department of Dermatology, University of Texas Medical Branch, Galveston. Effective July 1, Dr. Westburg will be in private practice in Lincoln, Neb.

Arch Dermatol. 1973;107(6):893-895. doi:10.1001/archderm.1973.01620210057015
Abstract

There is an increased incidence of various types of neoplasms in patients receiving immunosuppressive therapy. The case of a renal transplant recipient who developed 14 squamous cell carcinomas of the skin while receiving prednisone and azathioprine is presented, and the relationship of the immunosuppression to the malignancies is discussed.

×